MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. JIT LAMINECTOMY PACK; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC. JIT LAMINECTOMY PACK; GENERAL SURGERY TRAY
Model Number 89-2569
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: an internal complaint ((b)(4)) was received for a convenience kit (part 89-2569, lot 50224803) that contained or towels that created lint during a surgical procedure.A sample was returned 9/4/2019 and confirmed the reported issue.The work order for the reported lot was reviewed for possible discrepancies that may have contributed to the event.No discrepancies were identified.The bill of material for the kit was reviewed and raw material 1060988 was identified as the affected or towel, which is purchased in bulk from a supplier, s2s global.A supplier corrective action request has been sent to s2s global.The returned sample also was forwarded to the supplier for evaluation.As of the date of this report, a response has not been received.The investigation is ongoing at this time.When new and critical information is received, this report will be updated.
 
Event or Problem Description
Fuzz on the or towels caused lint during a surgical procedure.The or towels were packaged in a convenience kit used during a neurological procedure.

Brand Name
JIT LAMINECTOMY PACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key9125711
Report Number3005011024-2019-00013
Device Sequence Number19482229
Product Code LRO
UDI-Device Identifier00749756281393
UDI-Public00749756281393
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-2569
Device Lot Number50224803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1